# SDR 9600469998

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, EMERGENCY FLOOR PATH LIGHT AT REAR OF CABIN INOPERATIVE.  REPAIRED BROKEN WIRE AND OPERATIONAL CHECK GOOD.
